# SDR SWIA200819717

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 27,148 hours, 39,960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1945463
- Part serial: 11681
- Condition: Smoke
- Location: Rt A/C Pack
- Part time: 17,242 hours, 23,891 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE FLIGHT ATTENDANT SMELLED SMOKE IN THE CABIN.  (FLT 5702) REPLACED RIGHT PACK HEAT EXCHANGER PER IAW EMB 120 MM 21-50-03.
